Journal article icon

Journal article

An efficient implementation of an implicit FEM scheme for fractional−in−space reaction−diffusion equations

Actions


Authors


K. Burrage More by this author
Journal:
SIAM Journal on Scientific Computing
Volume:
34(4)
Pages:
2145-2172
Publication date:
2012
URN:
uuid:10d0809d-63a0-4764-97d9-503226e2f833
Local pid:
cs:6047

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP